# SDR SWAA030064

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 59,187 hours, 58,592 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, FOUND LT ELEVATOR TAB INBD ATTACH POINT WORN.  REMOVED AND REPLACED HARDWARE AND BUSHING AT INBD HINGE ATTACH POINT PER MM.
